# SDR AALA202202254170

- Difficulty date: February 24, 2022
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N796AN
- Make and model: Boeing 777223
- Aircraft serial: 30796
- Aircraft time: 81,093 hours, 10,485 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Panel
- Condition: Separated
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR SLIDE COVER APPEARS TO BE SEPARATING. SECURED DOOR PANEL PER AMM 25-66-06.
